# SDR REXA2022061600359

- Difficulty date: May 23, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL LINE SHROUD PANEL ATTACH ANGLE IS CORRODED. REMOVED AND REPLACED ATTACH ANGLE I.A.W. BOMBARDIER CRJ900 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
